# SDR DALA2021051402714

- Difficulty date: April 25, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 61,908 hours, 20,406 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Cover
- Condition: Missing
- Location: Door Hinge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 R1 DOOR LOWER HINGE COVER MISSING. CORRECTIVE ACTION: FOUND DOOR R1 LOWER HINGE COVER NOT MISSING. LOWER HINGE COVER WAS PUSHED IN AND OUT OF SEQUENCE. ALIGNED HINGE WITH DOOR OPEN BACK TO ITS NORMAL POSITION. CYCLED DOOR, HINGE OPERATES NORMAL. (7402855)
